# SDR UIEA2014110600568

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 31550815
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER LIGHTS INOPERATIVE.  BATTERIES RECONDITIONED, SYS CHECKED GOOD.  R2 REPLACED LAMP HOLDER,, SYS CHECKED GOOD.
